# SDR HNAA2022022400116

- Difficulty date: February 19, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 48,145 hours, 45,428 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PDIS  635     05-50  2696123  19FEB22  CLT  CLOSE
      FLAP OVERSPEED AT 150 KTS FOR 1-2 SECONDS AT 2500 TO 3000FT WITH FLAPS AT 45
       
FACT  19FEB22  13:56  CLT
            INSPECTED A/C IAW AMM 05-50-07. NO MAINTENANCE ACTION IS NEEDED AT THIS TIME. A/C OK FOR SERVICE
